| Model Number |
154004A |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that no urine flowed into the drain bag for five hours after the placement.Per additional information via email from (b)(6) on (b)(6) 2021, it was confirmed that poor urine flow occurs at the connection area between the bag and the inlet tube.
Additional Manufacturer Narrative
The reported event was confirmed as supplier related.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was used for treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used dome bag.Visual inspection noted no obvious visible observations.The dome bag was attempted to fill with methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water), and solution was not able to enter the bag.Upon further inspection, there was a clear piece of pvc material present in between the inlet tubing and dome port.Verified dome cavity c2.A potential root cause for this failure could be inspection results (measurement, testing data) not verified by iqa assignee.The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description
It was reported that no urine flowed into the drain bag for five hours after the placement.Per additional information via email from ibc on 15sep2021, it was confirmed that poor urine flow occurs at the connection area between the bag and the inlet tube.